<html> <head> <title>Contents of Vol. 50, No. 2 (2015)</title> <meta name="description" content="Glasnik Matematicki, Vol. 50, No. 2 "> </head> <body bgcolor=#FDF5E6> <h2>Glasnik Matematicki, Vol. 50, No. 2 (2015)</h2> <h3>Contents</h3> <font size=3 face=Arial,Helvetica,sans-serif> <ul> <li>A. Srinivasan, <em>D(-1)-quadruples and products of two primes</em>, (261-268) <br> &nbsp; <font size="-1">[<a href="no2_01.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50201">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>A. MacLeod, <em>On two of John Leech's unsolved problems concerning Rational cuboids</em>, (269-277) <br> &nbsp; <font size="-1">[<a href="no2_02.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50202">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>M. Bauer and M.A. Bennett, <em>Squares from sums of fixed powers</em>, (279-288) <br> &nbsp; <font size="-1">[<a href="no2_03.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50203">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>M. Hanzer, <em>Degenerate Eisenstein series for symplectic groups</em>, (289-332) <br> &nbsp; <font size="-1">[<a href="no2_04.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50204">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>M. Miki&#263; and F. Najman, <em>On the number of <i>n</i>-isogenies of elliptic curves over number fields</em>, (333-348) <br> &nbsp; <font size="-1">[<a href="no2_05.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50205">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>J. Schleischitz, <em>On approximation constants for Liouville numbers</em>, (349-361) <br> &nbsp; <font size="-1">[<a href="no2_06.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50206">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>I. Kosi-Ulbl and J. Vukman, <em>On certain identity related to Jordan <i>*</i>-derivations</em>, (363-371) <br> &nbsp; <font size="-1">[<a href="no2_07.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50207">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>E.W.H. Lee and J.R. Li, <em>The variety generated by all monoids of order four is finitely based</em>, (373-396) <br> &nbsp; <font size="-1">[<a href="no2_08.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50208">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>A. Prli&#263;, <em>K-invariants in the algebra <i>U(g) &otimes; C(p)</i> for the group SU(2,1)</em>, (397-414) <br> &nbsp; <font size="-1">[<a href="no2_09.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50209">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>D. Baki&#263; and T. Beri&#263;, <em>On excesses of frames</em>, (415-427) <br> &nbsp; <font size="-1">[<a href="no2_10.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50210">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>Q. Zeng, H. Zhong and Q. Jiang, <em>Localized SVEP and the components of quasi-Fredholm resolvent set</em>, (429-440) <br> &nbsp; <font size="-1">[<a href="no2_11.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50211">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>M.E. Aydin, A. O. &Ouml;&#287;renmi&#351; and M. Erg&#252;t, <em>Classification of factorable surfaces in the pseudo-Galilean space</em>, (441-451) <br> &nbsp; <font size="-1">[<a href="no2_12.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50212">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>D. W. Yoon, <em>Classification of rotational surfaces in pseudo-Galilean space</em>, (453-465) <br> &nbsp; <font size="-1">[<a href="no2_13.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50213">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>S. Mac&iacute;as and C. Piceno, <em>More on strong size properties</em>, (467-488) <br> &nbsp; <font size="-1">[<a href="no2_14.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50214">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>F. Barrag&#225;n, S. Mac&iacute;as and J.F. Tenorio, <em>More on induced maps on <i>n</i>-fold symmetric product suspensions</em>, (489-512) <br> &nbsp; <font size="-1">[<a href="no2_15.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=50215">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> </ul> </font> <hr size=2 noshade> <a href="http://www.math.hr/glasnik/"><em>Glasnik Matematicki</em> Home Page</a> <script src="http://www.google-analytics.com/urchin.js" type="text/javascript"> </script> <script type="text/javascript"> _uacct = "UA-2208789-1"; urchinTracker(); </script> </body> </html>